MAUDE Adverse Event Report: SYNTHES GMBH DRILL SLEEVE / Ø 4.2MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SYNTHES GMBH DRILL SLEEVE / Ø 4.2MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 03.045.020
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported on an unknown date that the drill bit interferes with the inside of the drill sleeves.There are no pieces in the patient.The surgeon confirmed by x-ray.Patient is stable.This report is for one drill sleeve / 4.2mm for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: e1: initial reporter is j&j company representative.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: a manufacturing record evaluation was performed for the finished device batch number, and no non-conformances related to the malfunction were identified.Part number: 03.045.020.Lot number: 3337p11.Manufacturing site: hägendorf.Release to warehouse date: 27-feb-2023.A capa and nonconformance report were opened for this lot number, but are not related to this product complaint.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.

Brand Name
DRILL SLEEVE / Ø 4.2MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HAEGENDORF
im bifang 6
haegendorf CO 4614
SZ   4614
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18644044
Report Number8030965-2024-01968
Device Sequence Number18202906
Product Code LXH
UDI-Device Identifier07612334167897
UDI-Public07612334167897
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.045.020
Device Lot Number3337P11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer04/02/2024
Initial Report FDA Received Date02/05/2024
Supplement Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRILL BIT 4.2 CALIBR L340 3FLUTE F/QC F.; DRILLSL 4.2.; DRILLSL 4.2.
Patient SexUnknown